# SDR HALA2008110300837

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 22,096 hours, 4,267 cycles
- Engine: Pwa PW4090
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Unknown
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L OIL FILTER ADVISORY LIGHT EICAS MESSAGE L OIL FILTER.  DISAPPEARED WITH THRUST REDUCTION, ADVISORY REMAINED.  ACCMP FIM TASK 79-35-00, REPLACED THE MAIN OIL FILTER, RAN ENG OPER NORMAL.  LEAK CHECKED OK PER AMM 79-21-05/401.
